Popescu, Angel; Sultana, Sobia
Relative Spectral Norm on Algebraic Numbers
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009) , p. 1-11
Zbl pre05663002 | MR 2582826
URL stable : http://www.numdam.org/item?id=RSMUP_2009__122__1_0

Bibliographie

[1] E. Artin, Algebraic numbers and functions, Gordon and Breach, Science Publications, New York, Paris, London, 1967. MR 237460 | Zbl 0194.35301

[2] V. Alexandru - N. Popescu - A. Zaharescu, On the closed subfields of Cp, J. Number Theory, 68, no. 2 (1998), pp. 131-150. MR 1605907 | Zbl 0901.11035

[3] V. Alexandru - N. Popescu - A. Zaharescu, Trace on Cp, J. Number Theory, 88 (2001), pp. 13-48. MR 1825989 | Zbl 0965.11049

[4] A. D. R. Choudary - A. Popescu - N. Popescu, On the structure of compact subsets of Cp; Acta Arith., 123, no. 3 (2006), 253-266. MR 2263257 | Zbl 1105.11038

[5] L. Gilman - M. Jerison, Rings of continuous functions, D. van Nostrand Company, Inc., 1960. MR 116199 | Zbl 0093.30001

[6] N. Jacobson, Lectures in Abstract Algebra III. Theory of Fields and Galois Theory, D. van Nostrand Company, Inc., Princeton, New York, 1964. MR 392906 | Zbl 0124.27002

[7] J. Neukirch, Algebraic number theory, Grund. Math. Wiss., Vol. 322 (Springer Verlag, 1999). MR 1697859 | Zbl 0956.11021

[8] A. Popescu, On some topological representations of the absolute Galois group, JP of Algebra, N. Th. & Appl., 4 (1) (2001), pp. 103-112. MR 2049689 | Zbl 1067.12003

[9] E. L. Popescu, Spectral extensions, Anal. Univ. Bucuresti Mat., 51 (2002), pp. 159-168. MR 2023532 | Zbl 1084.12004

[10] N. Popescu, Galois action on plane compacts, in: Proc. 35th Sympos. on Ring TheoryandRepresentationTheory(Okayama,2002),Okayama,2003,pp.113-120. MR 1969466

[11] V. Pasol - A. Popescu - N. Popescu, Spectral norms on valued fields, Math. Z., 238 (2001), pp. 101-114. MR 1860737 | Zbl 1009.12006

[12] L. Popescu - N. Popescu - C. Vraciu, Completion of the spectral extension of a p-adic valuation, Rev. Roumaine Math. Pures Appl., 46 (2001), pp. 805-817. MR 1929526 | Zbl 1031.12007

[13] A. Popescu - N. Popescu - A. Zaharescu, On the spectral norms of algebraic numbers, Math. Nach., 260 (2003), pp. 78-83. MR 2017705 | Zbl 1048.12007

[14] A. Popescu - N. Popescu - A. Zaharescu, Galois structures on plane compacts, J. of Algebra, 270 (1) (2003), pp. 238-248. MR 2016659 | Zbl 1038.12004

[15] A. Popescu - N. Popescu - A. Zaharescu, Trace series on eQK, Results Math., 43 (2003), pp. 331-342. MR 1989809 | Zbl 1060.12004

[16] A. Popescu - N. Popescu - A. Zaharescu, Transcendental divisors and their critical functions, Manuscripta Math., 110 (2003), pp. 527-541. MR 1975102 | Zbl 1027.12004

[17] A. Popescu - N. Popescu - A. Zaharescu, A Galois theory for the Banach algebra of continuous symmetric functions on absolute Galois groups, Results Math., 45 (2004), pp. 349-358. MR 2063742 | Zbl 1142.11376

[18] W. Rudin, Real and Complex Analysis, McGraw-Hill International editions Mathematics Series (New York, Dusseldorf), 1987. MR 924157 | Zbl 0925.00005

[19] A. Zaharescu, Some notes on eQ, a letter to N. Popescu and A. Popescu, January 6, 2000.